# SDR ASAA2023082944854

- Difficulty date: August 29, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N943AK
- Make and model: Boeing 737-9
- Aircraft serial: 44084
- Aircraft time: 4,083 hours, 1,146 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 1327
- Condition: Unknown
- Location: #2 Engine
- Part time: 4,086 hours, 1,147 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ILLUMINATED AFTER LANDING WITH THE THRUST REVERSER DESPLAYED. GROUNDED - YES. "BLEED FAMV R" ASSOCIATED WITH MAINT. MESSAGE 36-12021 "ENGINE - 2 FAMV IS NOT IN COMMANDED POSITION." (AV 87105 08/29/2023.) ALTERNATE DEACTIVATED PROCEDURE USED PER CHAPTER 5, TABLE 3, ITEM 7. REMOVED AND REPLACED #2 ENG FAMV REF AMM 36-12-03 OPS CHECKS GOOD. NO DEFECTS NOTED. "BLEED FAMV R" NO LINGER ACTIVE FAULT. MAINT LIGHT EXTINGUISHED. ALTERNATE DEACTIVAITON PROCEDURES REVERSED. SEAMC DARWIN NOTIFIED. GROUND VERIFICATION SUCCESSFUL.
